Skip to main content

Solvable Lie algebras, products by generators, and some of its applications


In this work, we enlarge the definition of products by generators of Lie algebras to the class of solvable Lie algebras. We analyze the number of independent invariant functions for the coadjoint representation of these algebras by means of the Maurer-Cartan equations and give some applications to product structures on Lie algebras.


  1. J. M. Ancochea and R. Campoamor-Stursberg, “Symplectic forms and products by generators,” Comm. Algebra, 30, 4235–4249 (2002).

    MATH  Article  Google Scholar 

  2. J. M. Ancochea and R. Campoamor-Stursberg, “Two step solvable Lie algebras and weight graphs,” Transform. Groups, 7, 307–320 (2002).

    MATH  Article  Google Scholar 

  3. J. M. Ancochea and R. Campoamor-Stursberg, “Characteristically nilpotent Lie algebras of type \(\mathfrak{g}_1 \underline \times \mathfrak{g}_2 \),” Forum Math., 15, 299–307 (2003).

    Article  Google Scholar 

  4. A. Andrada, M. L. Barberis, I. Dotti, and G. Ovando, Product Structures on Four-Dimensional Solvable Lie Algebras, arXiv:math.RA/0402234 (2004).

  5. D. V. Berzin, “Invariants of the coadjoint representation for Lie algebras of a special type,” Usp. Mat. Nauk, 51, 141–143 (1996).

    Google Scholar 

  6. R. Campoamor-Stursberg, “A graph theoretical determination of solvable complete rigid Lie algebras, ” Linear Algebra Appl., 372, 53–66 (2003).

    MATH  Article  Google Scholar 

  7. R. Campoamor-Stursberg, “An alternative interpretation of the Beltrametti-Blasi formula by means of differential forms,” Phys. Lett. A, 327, 138–145 (2004).

    Article  Google Scholar 

  8. G. M. Mubarakzyanov, “On solvable Lie algebras,” Izv. Vyssh. Uchebn. Zaved. Mat., 32, 114–123 (1963).

    Google Scholar 

  9. A. M. Perelomov, Integrable Systems of Classical Mechanics and Lie Algebras [in Russian], Moscow (2002).

  10. V. V. Trofimov, Introduction to the Geometry of Manifolds with Symmetry [in Russian], Izd. Mosk. Univ., Moscow (1989).

    Google Scholar 

  11. P. Turkowski, “Solvable Lie algebras of dimension six,” J. Math. Phys., 31, 1344–1350 (1990).

    MATH  Article  Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information


Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 11, No. 4, pp. 85–94, 2005.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Campoamor-Stursberg, R. Solvable Lie algebras, products by generators, and some of its applications. J Math Sci 144, 4423–4430 (2007).

Download citation

  • Issue Date:

  • DOI:


  • Product Structure
  • Cohomology Class
  • Maximal Rank
  • Casimir Operator
  • Coadjoint Representation